# SDR GTIA2017110402231

- Difficulty date: November 4, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,557 hours, 21,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL WINDOW FRAME UPPER SECTION CRACKED FRAME 4 STIFFNER.  IAW EO 5311-1778 REV 00.   BLENDED OUT THE WINDOW FRAME STIFFNER IAW 80357208/005.
